Skip to Main content Skip to Navigation
Journal articles

Fundamental solutions for anisotropic elliptic equations: existence and a priori estimates

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01141061
Contributor : Jérôme Vétois <>
Submitted on : Friday, April 10, 2015 - 12:06:47 PM
Last modification on : Monday, October 12, 2020 - 10:27:33 AM

Identifiers

Citation

Florica Cîrstea, Jérôme Vétois. Fundamental solutions for anisotropic elliptic equations: existence and a priori estimates. Communications in Partial Differential Equations, Taylor & Francis, 2015, 40 (4), pp.727-765. ⟨10.1080/03605302.2014.969374⟩. ⟨hal-01141061⟩

Share

Metrics

Record views

206